Ok so I was on lexapro for maybe 4 years I am a picker mostly at night. I have alot going on in my life right now Bankurpsy, devorce, got hurt at work and was in the hospital for a week and had surgary on a hand for it and my work is taking me to court over it. My Dr. then started me on 20mg of lexapro in the am and had to go up to 200mg seroquel at night so sleep. I was on it maybe 2 - 2 1/2 weeks. I what we think had a seizure at work in one of the back kennals (I am a vet tech) I was getting a dog ready to go home. Know one saw me they just found me. I felt fine until I was on the ground and 2 of the vets where asking me questions. I don't remember much of it they took me to the ER and the Dr. there said stop the seroquel it can couse that. So I stoped that happend on a tue. and then went back to my normal Dr. who put me on it on that monday he said know its not that you are fine so I started it again monday night. I then on tue had a depostion for the work comp thing then went back to work for 4 hours I drove home 32 miles got home was taking to my family and with in 2 min. hit the stairs and next I know the peremedics where asking me questions. What I was told was that my dad came out saw me on the stairs what look to be like a seizere he got me on my back I was turning blue and stopped breathing when the Peremedics came I told them a dog attached me I don't remember anything really until I got to the hospital. I had an out of contral heart rate I want to say it was like 180 / 130 and up and down like that. They did a lot of test and the only thing that came back not normal was my EEG. the Dr. said it should that my brain waves are slow and I had spikes and lows every now and then. Ok I had a learning dis. growing up they never did any EEG's when I was younger. He said that I have gotten through my 31 years with out a seizure because I have learned to get myself out of the lows and highs with out having a seizure and the seroquel made it so I could not get my self out of it. Well my question is does this sound right and should I be ok after now stopping the seroquel being put on anti seizure meds I only had the 2 but now my lic. was taken away from me and I know why I could have not only hurt my self but killed others if I had a seizure in the car. the only other med I was on was vicodent 375mg for my hand sx. Could I really just start having seizures at 31 and have had this slow brain wave thing all my life and not have had problems until the seroquel?
I'm guessing it's the vicoden, you should never take that drug driving, doing anything that requires concentration. it's a narcotic and it wasn't prescribed to you. Do the docs know that you have been taking it? Taking both the Seroquel and Vicodin have some serious side effects, including seizures and blacking out to name a few.. You need to tell your doc you have been taking it. There are serious side effects. Even smoking "weed" can do that on this drug. I would recommend stop taking the Vic, if you have an addiction issue, advise your doctor, there are alot of folks who can help you get cleane. Blacking out with this mix is common, so I think you didn't have a seizure but you fainted. I know from personal experiences, my ex who's an epileptic, said that that they lose memory for quite a bit after a seizure. You could have OD's becaue of the mix of the two drugs. It's better you fess up, stop taking the Vic, then stop takling the Seroquel. When I as at my last app't, my pdoc asked me directly if I was smoking pot, I was shocked, but he said some of the symptoms sounded like it. I would never do that.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST